DSpace
 

Meiji Repository >
020 紀要 = Bulletin >
120 商学部 = School of Commerce >
明大商学論叢 >
第063巻(5-6) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/5921

Title: 恒常均衡成長における利潤率の決定-パシネッティ定理と金融的状態-
Authors: 渡辺,良夫
Shimei: 明大商學論叢
Volume: 63
Issue: 5-6
Start page: 55
End page: 82
ISSN: 0389-5955
Issue Date: 15-Mar-1981
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00006058
URI: http://hdl.handle.net/10291/5921
Appears in Collections:第063巻(5-6)

Files in This Item:

File Description SizeFormat
shogakuronso_63_5-6_55.pdf1.47 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで